# SDR R61A201307310706

- Difficulty date: July 31, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N112HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000174
- Aircraft time: 16,512 hours, 12,965 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Screw
- Part number: PE211143C6
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND FWD CARGO DOOR UPPER PART OF HINGE AT FWD EDGE HAS 2 EA SCREWS CORRODED.  MX R & R SCREWS IAW  AMM TASK 20-10-07-02.
